Full groups and soficity

Elek, Gabor (2015) Full groups and soficity. Proceedings of the American Mathematical Society, 143 (5). pp. 1943-1950. ISSN 0002-9939

Full text not available from this repository.

Abstract

First, we answer a question of Pestov, by proving that the full group of a sofic equivalence relation is a sofic group. Then, we give a short proof of the theorem of Grigorchuk and Medynets that the topological full group of a minimal Cantor homeomorphism is LEF. Finally, we show that for certain non-amenable groups all the generalized lamplighter groups are sofic.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
73881
Deposited By:
Deposited On:
31 Jul 2015 10:54
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Feb 2020 07:23